Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Heart Racing
Mar 18, 2002

I came off of Combivir last week due to severe anemia and was placed on Epivir and Zerit and continuing Sustiva. I've noticed my heart racing/heaving pounding which I did not experience before the switch. The anemia has left me fatigued, with some dizziness. Should I be alarmed about the heart pounding...is that a sympton of the body coping with the anemia?

Response from Dr. Henry

Anemia can cause that symptom but a quick clinical evaluation would be prudent to rule out other problems. KH



Previous
hiv test plus cd4/vl test done at the same time.
Next
Symptoms after three years?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement